• Zielgruppen
  • Suche
 

Veröffentlichungen und Preprints

In begutachteten Zeitschriften

 

  • Sensitivity of life insurance reserves via Markov semigroups
    Scandinavian Actuarial Journal, 2015(2), 124-140, 2015
    Best Paper Award Life Section, International Congress of Actuaries 2014, Washington/DC

  • Short-time asymptotic expansions of semilinear evolution equations
    Proceedings of the Royal Society of Edinburgh (2016), 146A:141–167

  • Heat Trace Asymptotics of Subordinate Brownian Motion in Euclidean Space
    Potential Analysis (2016), 44:331–354

  • Dynamics of solvency risk in life insurance liabilities (gemeinsam mit M.C. Christiansen) 
    erscheint in Scandinavian Actuarial Journal

  • A PDE approach to pricing contingent claims under liquidity risk (gemeinsam mit A. Roch) (eingereicht)

  • Spectral functions of subordinate Brownian motion on closed manifolds
    erscheint in Journal of the London Mathematical Society.

Preprints

 

  • An operator perspective on BSDEs

  • A multi-step binomial model for prediction markets

  • Sociopolitical risk management through prediction markets